I had withdrawals in April and May, then increase to 60mg, then 70mg, then was jumped up to 90mg. Then new symptoms arrived, the worst being the insomnia and the jerks waking me up each time I fell asleep.
I've been coming down in dose, and am at 28mg today. Saw my p-doc, and she said it's "worrisome" that I still am experiencing these jerks. (I don't have them every night, but maybe once every 5 or 7 days.) She said at such a low dose as 28mg, I shouldn't be having them anymore. So she thinks it's my "own anxiety" causing them. Which has made me feel like a there's a heavy rock on top of me.
I had been holding on to little threads of hope that I'll make it through this, that I'll get off these meds, that these horrible symptoms will go away, that one day I'll be able to sleep again without medications.
I really have felt like it is the Cymbalta causing these jerks and other things, and that I need to get it out of my system. I have never experienced symptoms like I have in this mess the past 5 months!
I know no one has a crystal ball and can say what will come in the future. I just feel so discouraged now. I was hoping to get reassurance from her.